# SDR UALA2010111804266

- Difficulty date: November 17, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 59,797 hours, 8,754 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 430073600U
- Condition: Damaged
- Location: Nr 2  Pma
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PMA HAS PUSHED BACK PIN NUMBER 5 ON CONNECTOR DM73008B.  REPLACED NR 2 PMA STATOR.  REQUIRES NR 6 POWERPLANT TEST REF TABLE ON MM.
